# SDR UPS07849329

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING FLIGHT - EMERGENCY LIGHTS ILLUMINATED, UNABLE TO RESET.  TRIED RESETTING ALL 3 CIRCUIT BREAKERS WITHOUT SUCCESS, TURNED EMERGENCY LIGHTS TO DISARM THEN OFF.  RESET EMERGENCY EXIT LIGHT CONTROL C/B, ELIMINATED DISCREPANCY.  ALL SYSTEMS NORMAL.
